# SDR 2013FA0000739

- Difficulty date: September 29, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: N36ET
- Make and model: Beech A36
- Aircraft serial: E1871
- Engine: Cont IO520BB
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G242
- Part serial: G02684913
- Condition: Failed
- Location: Master
- Part time: 75 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

WHEN THE PILOT PUT THE LANDING GEAR HANDLE IN THE DOWN POSITION THE ACFT BATTERY FAILED, WHICH CAUSED THE ELECTRICAL SYSTEM TO DROP OFF LINE.  PILOT COULD NOT DETERMINE IF THE LANDING GEAR WAS IN THE DOWN AND LOCKED POSITION AND COULD NOT COMMUNICATE WITH ANYONE FOR A VISUAL CONFORMATION OF THE LANDING GEAR BEING DOWN AND LOCKED.  PILOT LANDED THE AIRCRAFT WITH LANDING GEAR RETRACTED.
